Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil with Lofepramine=Serotonin Syndrome? BrainDamage

Posted by SLS on December 31, 2013, at 16:56:01

In reply to Nardil with Lofepramine=Serotonin Syndrome?, posted by BrainDamage on December 31, 2013, at 4:42:58

> Hi everyone
>
> I've been taking 75mg of Nardil for a Month now
> Slowly working up
> I wanted to add a TCA to combat fatigue & residual depression
> So I added a starting dose, 70mg of Lofepramine, a TCA similar to Desipramine
> supposedly it doesn't have a very strong affect on Serotonin
> The next day I felt very agitated & ill
> Trouble urinating, anxiety muscle twitches ect
>
> This could be the onset of Sertonin Syndrome, or just Anxiety from to much Coffee
> Lofepramine affects Noradrenaline
> So what exactly is causing these side affects?!
> Any thoughts?

Let me try again.

:-)

What you are experiencing is, as you say, noradrenergic side effects rather than serotonergic. I wouldn't worry about it. Desipramine can be harsh, especially at first. You might want to think about crossing over to nortriptyline if you cannot tolerate desipramine. Its noradrenergic side effects are less pronounced. I found Parnate + desipramine more tolerable than Nardil + desipramine with respect to hypotension, urinary retention, sweating, blurred vision, and shakiness. I tolerate Nardil + nortriptyline much better than Nardil + desipramine.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1057291
URL: http://www.dr-bob.org/babble/20131209/msgs/1057320.html